# SDR DALA1117259870

- Difficulty date: February 26, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON UNDER PANEL 8101A FWD STIFFENER CRACKED AT I/B END.  REMOVED CRACKED STIFFENER ON NR 1 ENGINE PYLON UNDER PNL 8101A IAW DC-9 SRM 51-30-5, 51-30-2.  FABBED, FORMED, DRILLED, COUNTERSUNK NEW STIFFENER FROM .040 2024-T3 IAW DC-9 SRM 54-10-0 FIG 1, 51-10-4.  TREATED, PRIMED IAW DC-9 SRM 51-10-3.  INSTALLED NEW STIFFENER IAW DC-9 SRM 51-30-5.
